Facebook Pixel
EmpowHER Guest

I had 7 chemo treatments for breast cancer, 4 adramicin (red devil) and 3 taxotere. Taxotere didn't work. Should I get another chemo after surgery and what drug?

By Anonymous March 20, 2013 - 1:15pm
Rate This

Triple negative involved.
Stage 2
Tumor grew after 3 doses of taxotere bigger than original.
Taxotere caused skin damage to my face and feet.

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  It's very important to discuss with your oncologist as to any concerns you might have with your medications and treatments.  He will be able to prescribe another type of medication, that might not have as much side effects and can also advice as to what would be best after surgery.



March 20, 2013 - 1:53pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Breast Cancer

Get Email Updates

Related Checklists

Breast Cancer Guide


Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!